EconPapers    
Economics at your fingertips  
 

A Few Integrable Couplings of Some Integrable Systems and ( )-Dimensional Integrable Hierarchies

Binlu Feng, Yufeng Zhang and Huanhe Dong

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Two high-dimensional Lie algebras are presented for which four ( )-dimensional expanding integrable couplings of the D-AKNS hierarchy are obtained by using the Tu scheme; one of them is a united integrable coupling model of the D-AKNS hierarchy and the AKNS hierarchy. Then ( )-dimensional DS hierarchy is derived by using the TAH scheme; in particular, the integrable couplings of the DS hierarchy are obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/932672.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/932672.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:932672

DOI: 10.1155/2014/932672

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:932672